# SDR 95FDEA00485

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3090
- Condition: Gouged
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 360 STR 246 THERE IS A GOUGE ON EXTERIOR SKIN.  FOUND GOUGE TO BE OUT OF LIMITS PER FEDEX SRM 53-30-1.  REPAIRED DAMAGED AREA AT BS 360 STR 246 IAW FEDEX EO 7-5330-7-23196 PART 5 AND DRAWING 69-62161.
